MathSciNet Relay Station
MathSciNet bibliographic data
MR1143019 46B20 (46B15)
Mankiewicz, Piotr; Tomczak-Jaegermann, Nicole Embedding subspaces of $l\sp n\sb \infty$ into spaces with Schauder basis. Proc. Amer. Math. Soc. 117 (1993), no. 2, 459–465.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement